Gel for external use Ketoprofen DS contains ketoprofen and is a non-steroidal anti-inflammatory agent. It is used for inflammatory and degenerative diseases of the musculoskeletal system to eliminate pain of various origins. It is a generic in the active ingredient of drugs known under the trade names Ketonal, Fastum gel, Bystrumgel.
Active ingredient: Ketoprofen - 2.5 g Excipients: carbopol 940, ethanol 96% (ethanol), trolamine, nipagin (metiparahydroxybenzoate), water
Indications / Application Notes
- diseases of the musculoskeletal system (articular syndrome with rheumatism and exacerbation of gout, rheumatoid arthritis, psoriatic arthritis, ankylosing spondylitis, osteoarthrosis, osteochondrosis with radicular syndrome, radiculitis, inflammatory lesions of ligaments, tendons, bursitis, sciatica, lumbago); - muscle pain of rheumatic and non-rheumatic origin; - post-traumatic inflammation of the soft tissues and musculoskeletal system (damage and tearing of ligaments, bruises).
Hypersensitivity, weeping dermatoses, eczema, infected abrasions, wounds, pregnancy, lactation, children's age (up to 12 years)
Mode of application
Outwardly. A strip of gel 4-6 cm long is applied with light massaging movements on skin in the area of pain and inflammation. The duration of use without consulting a doctor is no more than 10 days.
Rarely - allergic reactions, flushing of the skin, photosensitivity, cutaneous exanthema, purpura. In such cases, drug treatment should be to stop. Itching, burning sensation at the site of application of the drug.
Do not apply on open wounds and inflamed skin! Avoid contact with eyes (danger of irritation of the conjunctiva) and on mucous membranes. After working with the gel, wash your hands immediately. Do not use with occlusive (airtight) dressings! There is no data on the effect on the ability to drive a car and work with technique.
Gel for external use 2.5%. 50 g of gel per tube of laminate polyethylene / aluminum foil. Tube along with instructions for use in a cardboard box.
In a dark, dry place at a temperature of 15-25 °C. Keep out of the reach of children.